# SDR AALA006042

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED MAIN ENTRANCE EMERGENCY LIGHT.  OPS CHECK GOOD.  (M)
